REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21382
Tytuł: The Definition of Finite Sequences and Matrices of Probability, and Addition of Matrices of Real Elements
Autorzy: Zhang, Bo
Nakamura, Yatsuka
Data wydania: 2006
Data dodania: 30-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 14, Issue 3, Pages 101-108
Abstrakt: In this article, we first define finite sequences of probability distribution and matrices of joint probability and conditional probability. We discuss also the concept of marginal probability. Further, we describe some theorems of matrices of real elements including quadratic form.
Afiliacja: Bo Zhang - Shinshu University, Nagano, Japan
Yatsuka Nakamura - Shinshu University, Nagano, Japan
URI: http://hdl.handle.net/11320/21382
DOI: 10.2478/v10037-006-0012-1
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Bo Zhang, Yatsuka Nakamura, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Formalized Mathematics, 2006, Volume 14, Issue 3

Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons